ITEM METADATA RECORD
Title: Markov properties for systems of PDE's and first order representations
Authors: Rocha, P ×
Willems, Jan C. #
Issue Date: Jul-2006
Publisher: North-Holland Pub. Co.
Series Title: Systems & Control Letters vol:55 issue:7 pages:538-542
Description: \emph{System & Control Letters}, vol. 55, Jul. 2006
ISSN: 0167-6911
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science